Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The problem of integration in finite terms


Author: Robert H. Risch
Journal: Trans. Amer. Math. Soc. 139 (1969), 167-189
MSC: Primary 12.80
MathSciNet review: 0237477
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Martin Davis, Computability and unsolvability, McGraw-Hill Series in Information Processing and Computers, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0124208
  • [2] Martin Davis, Hilary Putnam, and Julia Robinson, The decision problem for exponential diophantine equations, Ann. of Math. (2) 74 (1961), 425–436. MR 0133227
  • [3] Irving Kaplansky, An introduction to differential algebra, Actualités Sci. Ind., No. 1251 = Publ. Inst. Math. Univ. Nancago, No. 5, Hermann, Paris, 1957. MR 0093654
  • [4] E. R. Kolchin, Galois theory of differential fields, Amer. J. Math. 75 (1953), 753–824. MR 0058591
  • [5] Wolfgang Krull, Elementare und klassische Algebra. II, Sammlung Göschen Bd. 933, Walter de Gruyter & Co., Berlin, 1959 (German). MR 0108481
  • [6] J. Liouville, Sur la determination des integrales dont la valeur est algébrique, J. École Polytech. 14 (1833), 124-193.
  • [7] -, Mémoire sir les transcendantes elliptiques de premiére et de seconde espéce, considerées comme fonctiones de leur amplitude, J. École Polytech. 14 (1833), 57-83.
  • [8] D. D. Mordoukhay-Boltovskoy, On the integration of transcendental functions, Warsaw Univ. Izv. nos. 6-9 (1913). (Russian)
  • [9] A. Ostrowski, Sur l’intégrabilité élémentaire de quelques classes d’expressions, Comment. Math. Helv. 18 (1946), 283–308 (French). MR 0016763
  • [10] Joseph Fels Ritt, Integration in Finite Terms. Liouville’s Theory of Elementary Methods, Columbia University Press, New York, N. Y., 1948. MR 0024949
  • [11] Maxwell Rosenlicht, Liouville’s theorem on functions with elementary integrals, Pacific J. Math. 24 (1968), 153–161. MR 0223346
  • [12] A. Seidenberg, Abstract differential algebra and the analytic case, Proc. Amer. Math. Soc. 9 (1958), 159–164. MR 0093655, 10.1090/S0002-9939-1958-0093655-0
  • [13] D. M. Sintzov, Rational integrals of linear equations, Učen. Zap. Kazan Univ. 65 (1898). (Russian)
  • [14] B. L. van der Waerden, Modern algebra. Vol. I, Ungar, New York, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0237477-8
Article copyright: © Copyright 1969 American Mathematical Society